2 doctors weighed in:

In June I began having leg muscle weakness, in July I began having upset stomach - dr prescribed prilosec - caused me to lose my appetite and immediately lost 6 lbs. Now, I can barely keep from losing weight, loss of appetite, extreme fatigue, lethargy an

2 doctors weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Call dr again

Two things come to mind- (1) You have an adverse drug reaction to Prilosec (stopping it for a few days would be justified) or (2) Your problem is not from acid reflux at all or it may just be a coincidence.
Neither can account for the leg weakness since it started before you took Prilosec. Call you doctor again and get a referral if indicated.

In brief: Call dr again

Two things come to mind- (1) You have an adverse drug reaction to Prilosec (stopping it for a few days would be justified) or (2) Your problem is not from acid reflux at all or it may just be a coincidence.
Neither can account for the leg weakness since it started before you took Prilosec. Call you doctor again and get a referral if indicated.
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
19 years in practice
498K people helped
Continue
111,000 doctors available